# SDR USAA2009030490502

- Difficulty date: February 13, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 40,825 hours, 15,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112224200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON LOWER FORWARD CORNER FITTING AT L1 DOOR AT FR20, S23L.  REPLACED LOWER FORWARD CORNER FITTING AT L1 DOOR AT FR20, S23L IAW A320 SRM 51-72-11.
